# SDR SWIA200820256

- Difficulty date: October 27, 2008
- Submitted: October 31, 2008
- Operation: Air carrier
- Aircraft: N913SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7597
- Aircraft time: 17,717 hours, 15,345 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Handle
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON ROTATION AND GEAR UP, GEAR DID NOT RETRACT UNTIL FL100.  FLT 6252.  REPLACED LANDING GEAR CONTROL HANDLE ASSEMBLY.
